Hi I am 47 years old female . I usually wake up in middle of night with palpitation and then just armpit sweating. My hormone levels are normal . This happens mostly 10 days before starting period but I do sometime have other times than premenstural too. I take 20 mg propranolol BD and just 1 mg Diazepam before bed. It is like a waking up by a shock and very scary. My heart was checked and it is normal. My gynecologist prescribed low dose of estrogen but I haven t used it yet. Is these sign of premenopausal ?
Hi! I am 40 years old and starting having irregular periods for about 2 years.I can go 2-3 months without having one then go three months with one, the last one was normal, then 2 weeks later it came back very light and now it has been 19 days of a very light period. Vaginal dryness for about 2 years and the start of warm flashes. Is this perimenopause?
I m 50yr old female, hypothyroid, overweight, going through perimenopause. Past 2 days I have felt soreness in stomach area - center area right below sternum. Not pain, just a bit sore. Soreness is constant but mild. No nausea or diarrhea. Able to take deep breaths just fine. Could it just be the way I sit at my desk at work? Sometimes I find myself slumping forward as I work at my computer.
I am a 46 year old woman who has always had regular periods up until this year. Since January my period has been coming every other week or every two weeks. I ve had an internal sonogram and X-ray and the only thing that was found were a couple of fibroids. Nothing concerning yet my periods are still irregular. Is this simply peri menopause and I have to just live with it or should I call my doctor again?
Hi Doctor, This is in connection with my 48 years old brother. He has been diagnized to have psychiatric problem. Docotrs have prescribed him Sizodon 2mg for two day and increase to 4 mg there after te be taken after dinner. Docotr has also prescribed Parkin 2mg to be taken in the morning. Wanted to know hoiw these tablets helps and the relation between these tablets. Regards, ravindra
hello Doctor, I am 29 yrs old,height-5".10 inch, wieght 105 kg. I am Having high blood pressure & daibaties past 5 years. I am taking bisocar HT 2.5 one time for Blood pressure & Daibend-m half tablet two time for Daibites. I am married & i have two Duaghters. I dont know wht to do i get ejaculates very fast while inter course. & Doesnt charge for second ejaculation. but when i takes viagra tablets & go for inter course all happen correct. i get shy because of ejaculating fast before my wifes reach to orgamns
I currently take diltiazem for irregular heart beat. I used to take celexa for anxiety for about 12 years. Was feeling ok with the anxiety and went off of it when I started diltiazem. Anxiety is flaring again. Would it be safe to take the celexa and diltiazem?
Sir, I am a Chartered Accountant from M.P. My wife Shraddha is patient of Bipolar Disorder. • 28 year old female • Known case of Bipolar disorder under treatment • After death of father Complaints of: flight of ideas, get distracted to odd things, vauge singing, loud music, seeing people/colour, irritation from inside, black magic, sleep difficulty without Oxazepam, confusion, mixing of 2 different things, negative towards relatives. Peviously first time had episode in 2006 between engagement and marriage. Was alright in 3 months of medication including lithium. No medicines since than. Now again in 2012 Medications form 5th July to 22 July Divalproex Sodium ER 1000mg, Paliperidone 6mg, procyclidine HCL 2.5mg twice, Oxazepam 30mg, Symtoms were under control after 5 days but had untolerable Extrapyramidal side effects and Dr. changed medicine to Medications from 22nd July to 2nd Aug. Thioridazine hydrochloride-10mg twice a day oxcarbazepine-300mg twice trihexyphenidyl hydrochloride-2mg zolpidem-10mg citicoline-500mg lorazepam-1mg propranolol hydrochloride-10mg alprazolam-0.25mg promethazine hcl-25mg But has some increased symtoms. 2 days before medicine change to Thioridazine hydrochloride-10mg twice a day oxcarbazepine ER-300mg thrice aripiprazole 10mg trihexyphenidyl hydrochloride-2mg citicoline-500mg lorazepam-1mg tri hexyphenidyl-2mg Still no relief to symtoms still quite less than intially had. but still have some episodes. 1) Should we switch either back to Valpoate or should start with lithium? 2) Vis-a-vis present medications what major side effect does lithium has? Can it be prevented or reduced by some medicines or precautions? 3) Is there any need of any health check up or tests? 4) Looking to the symtoms you please suggest about the current medications and is there any better medical help we can give. 5) Is the additional symtom of Confusion, mixing of 2 thing a side effect of any medicine or a symtom of bipolar. 6) How is elipsy different from bipolar. Looking to the history what you would diagnose. 7) Can we have a telephonic talk in regards to the patient. We will be obliged if you would share your phone No. and comfortable time of calling. Sir, your kind help would be a blessing for me and my family.